Paramol Caplets 24s
Paramol Caplets are suitable for the treatment of headaches, migraines, fever, period pain, dental pain, and muscular pain.
Paramol Tablets are effective pain relievers and can help to relieve mild to moderate pain forms such as headaches, cold and flu symptoms, back pain, dental pain, period pain, muscular and rheumatic pain, and neuralgia.
How to take Paramol Caplets:
- Adults: 1-2 tablets during or after meals every 4-6 hours. Maximum 8 tablets in 24 hours.
- For coughs: 1 tablet every 4 hours.
- Children: not to be given.
Warnings associated with Paramol Caplets:
- Do not take this medicine with any other products that contain paracetamol.
- Never exceed the dose stated in the information leaflet supplied with this medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
- If this medicine is taken regularly for long periods of time, the body can become tolerant to it and it may become less effective at relieving pain. With prolonged use, the body may also become dependent on dihydrocodeine. As a result, when you then stop taking the medicine you may get withdrawal symptoms such as restlessness and irritability. Do not take this medicine for longer than three days without consulting your doctor. If you find you need to use this medicine all the time you should consult your doctor for advice.
- Taking a painkiller for headaches too often or for too long can make them worse.
- Not suitable for use in children under 12 years of age.
- Not recommended for use in pregnancy.
Paramol Caplets contain:
Paracetamol 500 mg, Dihydrocodeine tartrate 7.46mg